Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Taking androgel. Dosage increased. Testicles has shrunk. Natural remedy to restore testosterone levels?

I have been on androgel 1.62 for a little over a year. Original dosage was 1 pump, doctor now has me at 4 pumps. Seems that every time he ups dosage, my body reduces my own production accordingly. Now one of my testicles has shrunken considerably. Since I feel about the same, and have the same issues as I had before starting trt (poor sleep, exhaustion). I told dr I would just as soon stop the androgel. I am supposed to go in for him to prescribe a tapering off. What can I expect during this process, and is there anything I can take on my own naturally to try and restore testosterone levels?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Endocrinologist 's  Response

Androgel can cause you testis to shrink in size and it is not unusual feature of it. However, first and foremost we need to establish the cause for your Low testosterone and why you were prescribed androgel in the first place ? There are reasons for low testosterone, one is something wrong with your testosterone production itself (primary hypogonadism) and second is something wrong with Pituitary or hypothalamus that control testosterone production (secondary hypogonadism)

If You are suffering from secondary hypogonadism there are other options for treatment , i.e. injections of HCG or HCG with FSH. They donot cause testis to shrink in size. So all in all please let me know the reason for starting androgel and I might be surely be able to help you better.

Dr. Om Lakhani, MD
Answered: Fri, 3 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor